# SDR AALA202104059001

- Difficulty date: March 14, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 19,754 hours, 7,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frame 66 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON CENTER FITTING AT FR66 AND STR 23L, MEASURING 1.171 X 0.360 X 0.010 INCH. REPLACED CENTER FITTING IAW A321 SRM 51-42-11-801 AND DWG D53480505.
